Jeffrey F. Collamore

Jeffrey F. Collamore

Professor

Primary fields of research

Probability theory:  large deviations, Harris recurrent Markov chains, iterated random systems and multidimensional recursions.  Applications to insurance, financial risk management, Monte Carlo simulation.

Please see https://www.math.ku.dk/~collamore/ for detailed information.

Selected publications

  1. Published

    Rare event simulation for processes generated via stochastic fixed point equations

    Collamore, Jeffrey F., Diao, G. & Vidyashankar, A. N., 2014, In : Annals of Applied Probability. 24, 5, p. 2143-2175 33 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  2. Published

    Tail estimates for stochastic fixed point equations via nonlinear renewal theory

    Collamore, Jeffrey F. & Vidyashankar, A. N., 2013, In : Stochastic Processes and Their Applications. 123, 9, p. 3378-3429

    Research output: Contribution to journalJournal articleResearchpeer-review

  3. Published

    Large deviation tail estimates and related limit laws for stochastic fixed point equations

    Collamore, Jeffrey F. & Vidyashankar, A. N., 2013, Random Matrices and Iterated Random Functions. Lowe, M. & Alsmeyer, G. (eds.). Heidelberg: Springer, Vol. 63. p. 91-117 27 p.

    Research output: Chapter in Book/Report/Conference proceedingArticle in proceedingsResearchpeer-review

  4. Published

    Random recurrence equations and ruin in a Markov-dependent stochastic economic environment

    Collamore, Jeffrey F., 2009, In : Annals of Applied Probability. 19, 4, p. 1404-1458 55 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  5. Published

    Small-time ruin for a financial process modulated by a Harris recurrent Markov chain.

    Collamore, Jeffrey F. & Hoeing, A., 2007, In : Finance and Stochastics. 11, 3, p. 299-322 24 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  6. Importance sampling techniques for the multidimensional ruin problem for general Markov additive sequences of random vectors.

    Collamore, Jeffrey F., 2002, In : Annals of Applied Probability. 12, 1, p. 382-421 40 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  7. Exact asymptotics for a large deviations problem for the GI/G/1 queue

    Asmussen, S. & Collamore, Jeffrey F., 1999, In : Markov Processes and Related Fields. 5, 4, p. 451-476 26 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  8. First passage times for general sequences of random vectors: a large deviations approach

    Collamore, Jeffrey F., 1998, In : Stochastic Processes and Their Applications. 78, 1, p. 97-130 34 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

  9. Hitting probabilities and large deviations

    Collamore, Jeffrey F., 1996, In : Annals of Probability. 24, 4, p. 2065-2078 14 p.

    Research output: Contribution to journalJournal articleResearchpeer-review

ID: 7871